MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon powering up the returned autopulse platform during preventive maintenance, user advisory (ua) 41 (patient temperature sensor failure) error message was displayed intermittently.Temperature sensor cabling was replaced to avoid re-occurrence of (ua) 41.The returned platform never had the preventive maintenance performed for 2 years.As part of routine service during testing, the platform was examined and unrelated to the reported complaint, encoder drive shaft does not rotate smoothly, exhibits binding and resistance was observed.Clutch plate deburring was performed to address the issue.Following the service and repair, the autopulse was tested functionally and passed successfully with no issue or faults observed.
 
Event or Problem Description
The autopulse platform ((b)(4)) was returned for preventive maintenance.As part of routine service, the device was tested and during initial power up, displayed user advisory (ua) 41 (patient temperature sensor failure) error message on the user control panel.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7470974
Report Number3010617000-2018-00487
Device Sequence Number10795195
Product Code DRM
UDI-Device Identifier00849111000291
UDI-Public00849111000291
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Service Personnel
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1